# SDR DALA2024022002343

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0206275) FWD CARGO SHIELD AFT OF DOOR HAS SEVER SPOTS OF CORROSION AT STA 490-500A RBL 27 WL 158. REMOVED AND REPLACED DAMAGED AFT SHIELD AT FWD CARGO STA 490-500A RBL 27 PER B737-900 SRM 51-40-02-0G AND DWG# 143A8126.
